# SDR SWAA2015010635513

- Difficulty date: December 9, 2014
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N7719A
- Make and model: Boeing 737-76N
- Aircraft serial: 32666
- Aircraft time: 29,510 hours, 13,109 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 6978188
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TEE SPLICE CORRODED AT BS 772, BETWEEN RBL 20 TO LBL 20.  REPAIRED SPLICE IAW SRM.
